See Alike in...

Alike App

Browser

Lilocnr

856d

Does anyone have good advice for dealing with heat on top of their HS? I’m still in school, and I have a uniform code every day to wear a pair of khaki pants. These severely bother my hs and causes so much draining to the point I cannot focus on any of my work and therefore end up wasting my time in class. Does anybody have any advice on how to reduce these effects?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion